Periodic solutions of generalized Schrödinger equations on Cayley Trees
journal contributionposted on 2016-05-27, 14:42 authored by Fumio Hiroshima, Jozsef Lorinczi, Utkir Rozikov
In this paper we define a discrete generalized Laplacian with arbitrary real power on a Cayley tree. This Laplacian is used to define a discrete generalized Schrödinger operator on the tree. The case discrete fractional Schrödinger operators with index $0 < \alpha < 2$ is considered in detail, and periodic solutions of the corresponding fractional Schrödinger equations are described. This periodicity depends on a subgroup of a group representation of the Cayley tree. For any subgroup of finite index we give a criterion for eigenvalues of the Schrödinger operator under which periodic solutions exist. For a normal subgroup of infinite index we describe a wide class of periodic solutions.
- Mathematical Sciences
Published inpublished in Communications on Stochastic Analysis 9 (2), 283-296, 2015
CitationHIROSHIMA, F., LORINCZI, J. and ROZIKOV, U., Periodic Solutions of Generalized Schrödinger Equations on Cayley Trees. Communications on Stochastic Analysis 9(2), pp. 283-296.
- AM (Accepted Manuscript)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/
NotesThis paper was accepted for publication in the journal Communications on Stochastic Analysis and the definitive published version is available at https://www.math.lsu.edu/cosa/index.htm